# SDR UALA2012033001996

- Difficulty date: March 29, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N776UA
- Make and model: Boeing 777222
- Aircraft serial: 26937
- Aircraft time: 65,694 hours, 11,719 cycles
- Engine: Pwa PW4077
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Leaking
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEFT WING JETTISON VALVE LEAKING FUEL ON GROUND.    REPLACED LT JETTISON NOZZLE VALVE AND ACTUATOR PER MM. OPS CHECKED GOOD.
